# SDR UIEA2025091801240

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 92,490 hours, 15,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP103801118
- Part serial: 17255H6245
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD OUTER WINDSHIELD BROKE.  R & R RIGHT FORWARD WINDSHIELD ASSY IAW AMM 56-11-00. OPS CHK OK.
